MAUDE Adverse Event Report: NAMIC - MEDLINE INDUSTRIES MEDLINE; LHK,-,PRM,3V,ON,PS,CMSQ,S10RA

NAMIC - MEDLINE INDUSTRIES MEDLINE; LHK,-,PRM,3V,ON,PS,CMSQ,S10RA
Catalog Number 613000161
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "control syringe unraveled from manifold and leaking at the base of the rotating adapter".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Control syringe unraveled from manifold and leaking at the base of the rotating adapter.

Brand Name
MEDLINE
Common Device Name
LHK,-,PRM,3V,ON,PS,CMSQ,S10RA
Manufacturer (Section D)
NAMIC - MEDLINE INDUSTRIES
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24389679
Report Number3015910259-2026-00023
Device Sequence Number10504191
Product Code OEZ
UDI-Device Identifier10193489074536
UDI-Public10193489074536
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2026
Device Catalogue Number613000161
Device Lot Number0000075732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown